AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Eleven Papers on Differential Equations
S. A. Akhmedov, B. V. Bazaliĭ, Yu. M. Berezanskiĭ, V. S. Bondarchuk, Yu. L. Daletskiĭ, A. È. Eremenko, M. V. Fedoryuk, M. L. Gorbachuk, G. A. Iosif'yan, V. A. Kutovoĭ, V. F. Lazutkin, O. A. Oleĭnik, V. Yu. Shelepov, I. N. Tavkhelidze, and S. F. Zaletkin
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1985; 114 pp; hardcover
Volume: 126
ISBN-10: 0-8218-3089-9
ISBN-13: 978-0-8218-3089-5
List Price: US$75
Member Price: US$60
Order Code: TRANS2/126
[Add Item]

The papers in this volume, like those in the previous one, have been selected, translated, and edited from publications not otherwise translated into English under the auspices of the AMS-ASL-IMS Committee on Translations from Russian and Other Foreign Languages.

Table of Contents

  • A. Eremenko -- Meromorphic solutions of algebraic differential equations
  • M. L. Gorbachuk and V. A. Kutovoĭ -- Some questions in spectral theory for the operator Sturm-Liouville equation on the half-line
  • V. S. Bondarchuk -- On the connection between spectral and oscillatory properties of the matrix Jacobi problem
  • S. F. Zaletkin -- On the numerical solution of the Cauchy problem for ordinary linear homogeneous differential equations on large intervals of integration
  • S. A. Akhmedov -- On the solutions of a uniformly elliptic complex equation of first order connected with the convergence of analytic functions
  • O. A. Oleĭnik, G. A. Iosif'yan, and I. N. Tavkhelidze -- On the behavior of solutions of the equations of plane elasticity theory in the neighborhood of irregular boundary points and at infinity
  • M. V. Fedoryuk -- The Dirichlet problem for the Laplace operator in the exterior of a thin body of revolution
  • B. V. Bazaliĭ and V. Yu. Shelepov -- Variational methods in a mixed problem of thermal equilibrium with a free boundary
  • V. F. Lazutkin -- On an estimate of \(N^\ast(\lambda)\) for the series of quasimodes of the Laplace operator
  • Yu. L. Dalets'kiĭ -- On the selfadjointness and maximal dissipativity of differential operators for functions of an infinite-dimensional argument
  • Yu. M. Berezanskiĭ -- Selfadjoint differential operators acting in spaces of functions of infinitely many variables
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia